# SDR C2XA06SH028

- Difficulty date: March 6, 2006
- Submitted: March 9, 2006
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 145123
- Aircraft time: 16,394 hours, 12,440 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B

## Discrepancy

DURING FLIGHT, PILOT REPORT LOW HYDRAULIC QUANTITY INDICATION ON NR 1 ENGINE AND DECLARED EMERGENCY LANDING.  MX FOUND NR 1 ENGINE PUMP LEAKING.  REMOVED AND REPLACED NR 1 ENGINE HYD PUMP IAW AMM 29-10-03 LEAK AND OPS CHECK GOOD.  SERVICED NR 1 HYD SYSTEM IAW EMB 145 AMM 12-13-01.  AIRCRAFT WAS APPROVED TO RETURN FOR SERVICE.
